# SDR AALA202401299943

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 62,819 hours, 25,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Rt Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO PULL FROM UNARMED TO ARMED POSITION. ACCOMPLISHED LUBRICATION AND CLEANED GIRT BAR SLIDE FLOOR ARMING MECHANISM. PER AMM 25-66-01.
